Motto

Noi vrem..Voi vreti..Ei..NU prea vor sa traim cu totii bine!

Tatar

"Je n'aime pas vos idées, mais je me batterai jusqu'à la mort pour que vous puissiez les exprimer" .... "Nu-mi plac ideile Dumneavoastră, dar voi lupta până la moarte pentru ca Dumneavoastră să le puteţi exprima". (Lui Voltaire i se atribuie fraza, considerată deviză, . a toleranţei)
Cand ti-e frica doar de Dumnezeu, nu ti-e frica de nimeni; cand nu ti-e frica de Dumnezeu ,ti-e frica de toti si de toate. Dumnezeu sa ne fereasca de cei care Nu au frica de Dumnezeu!!!

marți, 27 februarie 2018

Forumul Mondial Etnosport 2018

Forumul Mondial Etnosport 2018
Uniunea Democrata Tatara a participat din partea Romaniei prin Naim Belgin-Presedinte
World Ethnosport Forum 2018
“Reviving Traditional Sports”
Ethnosport are an international sport competition dedicated to ethnic sports practiced in all over the world (Central Asia in particular) World Ethnosport.






























Program
17.02.2018
9:30-10:30 a.m. Inaugural Addresses by Mr. Bilal Erdoğan and Invited Protocol Members
10:30-11:45 a.m. Addresses by speakers
11:45-1:00 (Lunch Break: 1h. and 15 min.)
1:00-2:30 p.m. Traditional Sports Getting Popular and Global
2:30-3:00 p.m. (Break for 30 min.)
3:00-4:30 p.m. Sense of Belonging, Growing Into Clubs and Challenges Experienced by Clubs in Traditional Sports
4:30-5:00 p.m. (Break for 30 min.)
5:00-6:30 p.m. The Role of Ethnosports in Intergenerational and Intercultural Dialogue
6:30-8:00 p.m. (Break for 1h. and 30min.)
8:00-10:00 p.m. Photo Exhibition, Reception etc.
18.02.2018
9:00-10:30 a.m. Local Administrations and Traditional Sports
10:30-11:00 a.m. (Break for 30 min.)
11:00-12:30 a.m. School-Based Sports and Traditional Sports in Primary, Secondary and High Schools and Colleges
12:30-2:00 p.m. (Lunch Break for 1h. and 30 min.)
2:00-3:30 p.m. Addresses by speakers
3:30-4:00 p.m. (Break for 30 min.)
4:00-5:30 p.m. Read-out of the Final Declaration, Closing Remarks, Exchange of Gifts, and Family Photo
17.02.2018 Cumartesi
09:30-10:30 Açılış konuşmaları "Bilal Erdoğan Bey ve Protokol Davetlileri"
10:30-11:45 Panel konuşmaları
11:45-13:00 (Öğle Arası 1s 15 d)
13:00-14:30 Geleneksel Sporların Yaygınlaşarak Küreselleşmesi/Globalleşmesi
14:30-15:00 (Ara 30 d)
15:00-16:30 Geleneksel Sporlarda Aidiyet, Kulüpleşme ve Kulüplerin Sorunları
16:30-17:00 (Ara 30 d)
17:00-18:30 Etno Sporların Kuşaklar ve Kültürlerarası İletişimdeki Rolü
18:30-20:00 (Ara 1s 30 d)
20:00-22:00 Fotoğraf sergisi, Etkinlik, Kokteyl v.b.
18.02.2018 Pazar
09:00-10:30 Yerel Yönetimler ve Geleneksel Sporlar
10:30-11:00 (Ara 30 d)
11:00-12:30 Okul Sporları ve İlköğretim-Ortaöğretim-Yükseköğretimde Geleneksel Sporlar
12:30-14:00 (Öğle Arası 1s 30 d)
14:00-15:30 Panel konuşmları
15:30-16:00 (Ara 30d)
16:00-17:30 Sonuç Bildirgesinin okunması ve Kapanış konuşması, Hediyeleşme ve toplu fotoğraf çekimleri.

0 comentarii:

Blogger templates made by AllBlogTools.com

Back to TOP